# SDR DALA2018041002354

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT, RBL 7.5, BETWEEN BS 620 TO 640 CORRODED.  THE FLOOR SUPPORT WAS REPAIRED IAW SRM 53-00-53, REPAIR 1, PAGE 208, FIG 201, PAGE 202, AND 203.
